MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.0MM TI MATRIX SCREW 45MM THREAD LENGTH; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.0MM TI MATRIX SCREW 45MM THREAD LENGTH; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 04.639.745
Medical Device Problem Codes Compatibility Problem (2960); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a posterior spinal fusion, the matrix driver sleeve was jamming when removing the screw with two or three threads still threaded in the bone screw head.The screw was not loaded straight on the driver and was attempted to advance the sleeve either forward or backward without any movement.After the procedure ended, the bone screw was removed from the driver and after the threads was inspected, it appeared striped.Then the surgeon used a new screw and attempted to thread the driver sleeve into the bone screw.It jammed approximately 3/4 of the way threaded.When the surgeon went to remove the sleeve from the bone screw, the threads again jammed with approximately 1/4 of the threads to go.There was no surgical delay.The procedure was successfully completed.There was no patient consequences.This report is for one (1) 7.0mm ti matrix screw 45mm thread length this is report 2 of 3 for (b)(4).

Brand Name
7.0MM TI MATRIX SCREW 45MM THREAD LENGTH
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12414786
Report Number2939274-2021-05134
Device Sequence Number4377933
Product Code KWQ
UDI-Device Identifier10705034749457
UDI-Public(01)10705034749457
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.639.745
Device Catalogue Number04.639.745
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date09/02/2021
Patient Sequence Number1